Rachel from Wisconsin


RachelRachel Long (Walworth, Wisconsin)

Gardasil has adversely affected my life.  I am a teacher and I can’t tell you how many times I have had to run out the door after receiving a phone call from her high school telling me this is one of those times I have to come, only to find her leaning against a locker in the hallway having a seizure.  During her seizures she stops breathing for periods of 30 to 40 seconds, the hard part is wondering if this is going to be the time she doesn’t start breathing again.  It has been a long hard road, with more worries to come, will she ever be able to drive, work or go away to college?  How do I send her away, who will be there to help my darling daughter?

Rachel (the one with the head wrap) and her sister Tori.

Rachel has several symptoms including numbness and tingling in her fingers and toes, fatigue and she has a really hard time falling asleep.
She also suffers from UTI’s, ovarian cysts, she is moody and has trouble getting out of bed and she has seizures.  Rachel
has had upwards of 150 seizures following her third shot in June of 2008.  Her other two shots were given in August 2007 and January 2008.  Rachel was a very healthy young girl, aged 14, and full of life before ever having the Gardasil vaccinations.  Now she is a very sick young girl who I desperately worry about.  I know in my heart that she would not be sick today if she had not been vaccinated with Gardasil.  We have had a diagnosis of Neurocardiogenic Syncope and seizures.

(Email address: cathlong@charter.net)

Comments

  1. sherrie sargent says:

    We are having the same issues, my daughter has seizures after her last gardasil shot. Never had history of seizures and now we struggle each and everyday, Why is nothing being done, I am so frustated

Speak Your Mind

*

*